MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC.; CATHETER,IV,SURESITE SLIDE,22G X 1"

MEDLINE INDUSTRIES INC.; CATHETER,IV,SURESITE SLIDE,22G X 1"
Catalog Number DYNSCS22100
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the iv catheters were dull and that an unknown number of patients required additional iv sticks.Reportedly, patients experienced pain and discomfort to the iv insertion sites and that ice packs were applied to these sites.No adverse impact to a patient was reported to the manufacturer.Unused samples were returned to the manufacturer for evaluation.Visual inspection and functional testing were performed.No manufacturing defects were identified and the tested samples were found to have no difficulties during use.The reported product problem/issue was unable to be confirmed.A root cause was not determined.Due to the reported need for additional iv sticks, this medwatch is being filed.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the iv catheters were dull and that an unknown number of patients required additional iv sticks.

Common Device Name
CATHETER,IV,SURESITE SLIDE,22G X 1"
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093 2753
MDR Report Key8982623
Report Number1417592-2019-00143
Device Sequence Number365851
Product Code FOZ
UDI-Device Identifier10888277667549
UDI-Public10888277667549
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYNSCS22100
Device Lot Number27818110002
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/05/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/14/2019
Initial Report FDA Received Date09/10/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;